MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED

MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED
Model Number VH-3010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that t.W.Power supply is not working.The problem was discovered while preparing for a procedure.The customer is not aware of any patient affects.

Brand Name
T.W. POWER SUPPLY
Common Device Name
UNIT, CAUTERY, THERMAL, AC-POWERED
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25113138
Report Number2242352-2026-0000332
Device Sequence Number15757739
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown